MAUDE Adverse Event Report: W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W.L. GORE & ASSOCIATES AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3); SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Catalog Number PLC231000
Medical Device Problem Code Deformation Due to Compressive Stress (2889)
Health Effect - Clinical Codes Pain (1994); Thrombus (2101); Claudication (2550)
Date of Event 09/04/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the gore® excluder® aaa endoprosthesis instructions for use, adverse events with may occur and/or require intervention including, but not limited to, endoleak and claudication.See also mfg report number: 3007284313-2019-00299.
 
Event or Problem Description
It was reported that the patient presented for a preop study on (b)(6) 2019.An aneurysm of the left iliac was noted, and a gore® excluder® iliac branch endoprosthesis was implanted.At an unknown time after the initial procedure, the patient presented with right side leg pain and claudication.A postop study on (b)(6) 2019 indicated a restricted lumen at the flow divider on the ipsilateral limb.Reintervention is scheduled at the end of (b)(6) 2019.

Brand Name
AORTIC EXCLUDER AAA ENDOPROSTHESIS (C3)
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W.L. GORE & ASSOCIATES
flagstaff AZ
MDR Report Key9167579
Report Number3013164176-2019-00131
Device Sequence Number3587063
Product Code MIH
UDI-Device Identifier00733132618576
UDI-Public00733132618576
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
P020004
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/09/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/18/2021
Device Catalogue NumberPLC231000
Device Lot Number18847505
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;